Volume 18, issue 3 (2014)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 28
Issue 3, 1005–1499
Issue 2, 497–1003
Issue 1, 1–496

Volume 27, 9 issues

Volume 26, 8 issues

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
The field of definition of affine invariant submanifolds of the moduli space of abelian differentials

Alex Wright

Geometry & Topology 18 (2014) 1323–1341
Bibliography
1 A Avila, A Eskin, M Moeller, Symplectic and isometric SL(2, ) invariant subbundles of the Hodge bundle, arXiv:1209.2854
2 M Bainbridge, M Möller, The Deligne–Mumford compactification of the real multiplication locus and Teichmüller curves in genus 3, Acta Math. 208 (2012) 1 MR2910796
3 K Calta, Veech surfaces and complete periodicity in genus two, J. Amer. Math. Soc. 17 (2004) 871 MR2083470
4 A Eskin, M Kontsevich, A Zorich, Sum of Lyapunov exponents of the Hodge bundle with respect to the Teichmüller geodesic flow, arXiv:1112.5872
5 A Eskin, H Masur, Asymptotic formulas on flat surfaces, Ergodic Theory Dynam. Systems 21 (2001) 443 MR1827113
6 A Eskin, M Mirzakhani, Invariant and stationary measures for the SL(2, ) action on moduli space, arXiv:1302.3320
7 A Eskin, M Mirzakhani, A Mohammadi, Isolation, equidistribution, and orbit closures for the SL(2, ) action on moduli space, arXiv:1305.3015
8 A Eskin, M Mirzakhani, K Rafi, Counting closed geodesics in strata, arXiv:1206.5574
9 A Fathi, F Laudenbach, V Poenaru, editors, Travaux de Thurston sur les surfaces, 66–67, Soc. Math. France (1979) 284 MR568308
10 S Filip, Semisimplicity and rigidity of the Kontsevich–Zorich cocycle, arXiv:1307.7314
11 S Filip, Splitting mixed Hodge structures over affine invariant manifolds, arXiv:1311.2350
12 G Forni, Deviation of ergodic averages for area-preserving flows on surfaces of higher genus, Ann. of Math. 155 (2002) 1 MR1888794
13 D Fried, Growth rate of surface homeomorphisms and flow equivalence, Ergodic Theory Dynam. Systems 5 (1985) 539 MR829857
14 U Hamenstädt, Dynamics of the Teichmüller flow on compact invariant sets, J. Mod. Dyn. 4 (2010) 393 MR2672301
15 P Hubert, E Lanneau, M Möller, The Arnoux–Yoccoz Teichmüller disc, Geom. Funct. Anal. 18 (2009) 1988 MR2491696
16 P Hubert, E Lanneau, M Möller, GL2+()–orbit closures via topological splittings, from: "Geometry of Riemann surfaces and their moduli spaces" (editors L Ji, S A Wolpert, S T Yau), Surv. Diff. Geom. 14, Int. Press (2009) 145 MR2655326
17 P Hubert, E Lanneau, M Möller, Completely periodic directions and orbit closures of many pseudo-Anosov Teichmüller discs in (1,1,1,1), Math. Ann. 353 (2012) 1 MR2910779
18 R Kenyon, J Smillie, Billiards on rational-angled triangles, Comment. Math. Helv. 75 (2000) 65 MR1760496
19 S Lang, Algebra, Addison-Wesley (1965) MR0197234
20 H Masur, Interval exchange transformations and measured foliations, Ann. of Math. 115 (1982) 169 MR644018
21 H Masur, S Tabachnikov, Rational billiards and flat structures, from: "Handbook of dynamical systems, Vol. 1A" (editors B Hasselblatt, A Katok), North-Holland, Amsterdam (2002) 1015 MR1928530
22 C Matheus, A Wright, Hodge–Teichmüller planes and finiteness results for Teichmüller curves, arXiv:1308.0832
23 C T McMullen, Billiards and Teichmüller curves on Hilbert modular surfaces, J. Amer. Math. Soc. 16 (2003) 857 MR1992827
24 C T McMullen, Teichmüller geodesics of infinite complexity, Acta Math. 191 (2003) 191 MR2051398
25 C T McMullen, Teichmüller curves in genus two : Torsion divisors and ratios of sines, Invent. Math. 165 (2006) 651 MR2242630
26 C T McMullen, Dynamics of SL2() over moduli space in genus two, Ann. of Math. 165 (2007) 397 MR2299738
27 M Möller, Variations of Hodge structures of a Teichmüller curve, J. Amer. Math. Soc. 19 (2006) 327 MR2188128
28 M Möller, Finiteness results for Teichmüller curves, Ann. Inst. Fourier (Grenoble) 58 (2008) 63 MR2401216
29 M Möller, Linear manifolds in the moduli space of one-forms, Duke Math. J. 144 (2008) 447 MR2444303
30 D M Nguyen, Parallelogram decompositions and generic surfaces in hyp(4), Geom. Topol. 15 (2011) 1707 MR2851075
31 R C Penner, Bounds on least dilatations, Proc. Amer. Math. Soc. 113 (1991) 443 MR1068128
32 W A Veech, Gauss measures for transformations on the space of interval exchange maps, Ann. of Math. 115 (1982) 201 MR644019
33 W A Veech, Teichmüller curves in moduli space, Eisenstein series and an application to triangular billiards, Invent. Math. 97 (1989) 553 MR1005006
34 W A Veech, Geometric realizations of hyperelliptic curves, from: "Algorithms, fractals and dynamics" (editor Y Takahashi), Plenum (1995) 217 MR1402493
35 W A Veech, Siegel measures, Ann. of Math. 148 (1998) 895 MR1670061
36 A Wright, Schwarz triangle mappings and Teichmüller curves : the Veech–Ward–Bouw–Möller curves, Geom. Funct. Anal. 23 (2013) 776 MR3053761
37 A Zorich, Flat surfaces, from: "Frontiers in number theory, physics, and geometry, I" (editors P Cartier, B Julia, P Moussa, P Vanhove), Springer, Berlin (2006) 437 MR2261104